# SDR A6WA20134644

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BUTE DOOR PANEL 594PB IS GOUGED.  REMOVED UNSERVICEABLE PANEL AND INSTALLED SERVICEABLE PANEL IAW CRJ 200 SRM 51-42-06, 51-40-11.
